# SDR REXA2025100200899

- Difficulty date: July 7, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 37,399 hours, 27,162 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT DRAG ANGLE IS CRACKED.   REMOVED UNSERVICEABLE RH AFT DRAG ANGLE P/N:AV670-21186-004. IAW CRJ900 SRM 51-42-13-001-001-A01,SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE RH AFT DRAG ANGLE PN# AV670-21186-004 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE RH AFT DRAG ANGLE P/N:AV670-21186-004 IAW CRJ900 SRM 51-42-13-001-001-A01,SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. APPLIED FILLET SEAL AT NEW SERVICEABLE RH AFT DRAG ANGLE IAW CRJ900 SRM 51-23-00-001-001-A01. PAINTED REPAIR AREA IAW CRJ 900 SRM 51-25-01-001-001-A01
